MathSciNet Relay Station
MathSciNet bibliographic data
MR1406709 (98f:46006) 46A45 (40H05)
Mursaleen; Chishti, T. A. Some spaces of lacunary sequences defined by the modulus. J. Anal. 4 (1996), 153–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement